Towards historical roots of necessary conditions of optimality: Regula of Peano
Control and Cybernetics, Tome 36 (2007) no. 3, pp. 491-518
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2007_36_3_a2,
author = {Dolecki, Szymon and Greco, Gabriele H.},
title = {Towards historical roots of necessary conditions of optimality: {Regula} of {Peano}},
journal = {Control and Cybernetics},
pages = {491--518},
year = {2007},
volume = {36},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2007_36_3_a2/}
}
Dolecki, Szymon; Greco, Gabriele H. Towards historical roots of necessary conditions of optimality: Regula of Peano. Control and Cybernetics, Tome 36 (2007) no. 3, pp. 491-518. http://geodesic.mathdoc.fr/item/CC_2007_36_3_a2/